MAUDE Adverse Event Report: EPOCAL INC. EPOC BLOOD ANALYSIS SYSTEM; ELECTRODE MEASUREMENT, BLOOD-GASES (PCO2, PO2) AND BLOOD PH

EPOCAL INC. EPOC BLOOD ANALYSIS SYSTEM; ELECTRODE MEASUREMENT, BLOOD-GASES (PCO2, PO2) AND BLOOD PH
Model Number HH-1009-00-00
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer is alleging that siemens epoc device froze during patient testing.There was no report of injury due to this event.
 
Additional Manufacturer Narrative
The customer has been asked for more information and instrument files to complete investigation.The cause of this event is unknown.
 
Additional Manufacturer Narrative
Siemens has completed the investigation.The issue was able to be replicated by timing the ¿use this id¿ tap to coincide with a specific period of time while the results were being calculated.The cause of the issue is the timer used for ppid (positive patient id) was not updated to reflect a longer calculation period now required to calculate results.The consequence of a user tapping ¿use this id¿ during the specific window during calculation can lead to lost results due to the host freezing.

Brand Name
EPOC BLOOD ANALYSIS SYSTEM
Common Device Name
ELECTRODE MEASUREMENT, BLOOD-GASES (PCO2, PO2) AND BLOOD PH
Manufacturer (Section D)
EPOCAL INC.
2060 walkley road
ottawa, ontario K1G3P 5
CA  K1G3P5
Manufacturer (Section G)
EPOCAL INC.
2060 walkley road
ottawa, ontario K1G 3 P5
CA   K1G 3P5
Manufacturer Contact
thomas myers
2 edgewater drive
norwood, MA 02062
MDR Report Key16987023
Report Number3002637618-2023-00033
Device Sequence Number17833321
Product Code CHL
UDI-Device Identifier00809708052898
UDI-Public00809708052898
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K061597
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHH-1009-00-00
Device Catalogue Number10736387
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2023
Supplement Date Received by Manufacturer09/01/2023
Initial Report FDA Received Date05/23/2023
Supplement Report FDA Received Date09/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale